# SDR NWAA081396310

- Difficulty date: February 20, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FRAME WEB AT BS 2664 LT WL 310.  REPAIRED PER EA 63-211713.
